Approximation of Functions of Several Variables and Imbedding Theorems

  • Sergei Mihailovic Nikol’skii

Part of the Die Grundlehren der mathematischen Wissenschaften book series (GL, volume 205)

Table of contents

  1. Front Matter
    Pages I-VIII
  2. S. M. Nikol’skii
    Pages 1-4
  3. S. M. Nikol’skii
    Pages 5-80
  4. S. M. Nikol’skii
    Pages 81-97
  5. S. M. Nikol’skii
    Pages 141-182
  6. S. M. Nikol’skii
    Pages 323-376
  7. Back Matter
    Pages 377-420

About this book

Keywords

Approximation Differenzierbare Funktion Einbettung (Math.) Functions Several Variables Variable Variables function theorem

Authors and affiliations

  • Sergei Mihailovic Nikol’skii
    • 1
  1. 1.Steklov Mathematical InstituteAcademy of SciencesMoscowUSSR

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-642-65711-5
  • Copyright Information Springer-Verlag Berlin Heidelberg 1975
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-642-65713-9
  • Online ISBN 978-3-642-65711-5
  • Series Print ISSN 0072-7830
  • About this book